# SDR 98ZZZM152

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800419
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7401 - EYW-TPA - LANDING GEAR PARTIALLY EXTENDED WHEN SELECTING FLAPS APPROACH.  MANUAL EXTENSION REQUIRED TO EXTEND LANDING GEAR.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR AND PERFORMED SATISFACTORY GEAR SWINGS.  (M)
